# SDR FDEA202007161900

- Difficulty date: July 16, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061802100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL PLATE 242SF IN PASSENGER CABIN (1EA) MANUFACTURED FLOOR PANEL 242SF IN PASSENGER CABIN AS PER DWG NO. SRZ-25-005   REV.R  AUG-22-2019, MARKED NEW FLOOR PANEL WITH P/N: FX B5327061802100FDX AUG-11-  2020 AS PER GMM 7-0-1001, FOR TRACIBILITY MATERIAL P/O IS 2020-161569/001 TOOL USED   CALIPER P/N: 500-197-30 S/N:15242824 DUE DATE APR-21-2021
